# SDR AALA201504219014

- Difficulty date: April 20, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 19,877 hours, 7,632 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Control Unit
- Part number: H384110
- Condition: Faulty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, R3 EMER EXIT DOOR HANDLE DOESN'T INDICATE LOCKED OR UNLOCKED PROPERLY IN DISARMED MODE.  REPLACED ARM & DISARM UNIT ON THE R3 EMER EXIT DOOR IAW AMM 52-22-400-001A.
